IJPAM: Volume 101, No. 2 (2015)
NONLINEAR FRACTIONAL EQUATIONS
Departamento de Matemáticas
Universidad Nacional de Colombia
Bogotá, Kra. 30 No. 45-03, COLOMBIA
Abstract. In this paper we present a generalization of the fractional sub-equation method, which can be used to solve nonlinear fractional partial differential equations. The generalization is based on the use of a general fractional Riccati equation, the improved tanh-coth method and the Jumarie's modified Riemann-Lioville derivative of order . As illustration, the nonlinear fractional Sharma-Tasso-Olver equation and the fractional Burger's equation are solved by using the method.
Received: May 15, 2014
AMS Subject Classification: 35C05
Key Words and Phrases: nonlinear fractional Sharma-Tasso-Olver equation, fractional Burgers equation, exact solutions, generalized fractional Riccati equation, fractional derivative
Download paper from here.
DOI: 10.12732/ijpam.v101i2.2 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 133 - 140